Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Sweating So Much


  • Please log in to reply
5 replies to this topic

#1 emoticon25

emoticon25

    Newbie

    ID: 29087

  • Newbie
  • Pip
  • 16 posts

Posted 29 August 2009 - 04:00 AM

Hi all,

i have been taking 150mg wellbutrin for 8 weeks for now.

lot of side effects are now reduced (well!). (one of the best that has not been reduced is sexual drive! :-))

but there are two problem:
- fatigue making sports (i'm experiencing less performance than in the past)
- LOT OF SWEAT

SWEAT is very difficult to afford. My face looks sweat, i'm always in the bath to wash myface. It's hot here in this season but i have never experienced so much sweating all over my body. I don't feel compfortable with the others.

Please, let me know if somebody had a solution for this trouble...

Ciao

#2 jimbow15

jimbow15

    Platinum Member

    ID: 35694

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 9,241 posts
  • Gender:Male
  • Location:UK and Ireland

Posted 29 August 2009 - 05:33 AM

Hi emoticon25,

Sweating is something that I have experience on two different ADs, but I am pleased to say the sweating reduced and went after 3 months in my case.

If this continues to be a problem see you Doctor for advice and perhaps some treatment.

Best Wishes

Jim Bow
"The most beautiful thing we can experience is the mysterious. It is the source of all true art and all science. He to whom this emotion is a stranger, who can no longer pause to wonder and stand rapt in awe, is as good as dead: his eyes are closed." Albert E.


Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.

#3 blackcloud

blackcloud

    Newbie

    ID: 5843

  • Newbie
  • Pip
  • 12 posts

Posted 29 August 2009 - 07:16 AM

I started taking 150 mg of Wellbutrin XL at the end of April. I went to 300 mg at the end of June and also added 15 mg of Prozac. WoW...the sweat just pours off me now! My dh and dd say I "sweat like a man" because I am literally drenched if exposed to any warmth or exersion. It's hot and very humid here during the summer (mid to upper 90's) and we just started mountain biking as a family, so I had to go out and buy a lot of the sports clothing that wicks moisture to help conceal the sweat and that has given me a lot more confidence.

Sweating is a side effect of both Wellbutrin and Prozac, but I decided to choose the lesser of the evils (sweating vs. depression/anxiety). Luckily, three months later it seems to be improving so I'm hopeful that my patience is paying off as I'm hesitant to make another med change. Maybe with a little more time this will start to wear off for you as well. Best of luck to you.

#4 scooterboy

scooterboy

    Junior Member

    ID: 36111

  • Junior Member
  • PipPip
  • 54 posts

Posted 29 August 2009 - 04:37 PM

Hi all,

i have been taking 150mg wellbutrin for 8 weeks for now.

lot of side effects are now reduced (well!). (one of the best that has not been reduced is sexual drive! :-))

but there are two problem:
- fatigue making sports (i'm experiencing less performance than in the past)
- LOT OF SWEAT

SWEAT is very difficult to afford. My face looks sweat, i'm always in the bath to wash myface. It's hot here in this season but i have never experienced so much sweating all over my body. I don't feel compfortable with the others.

Please, let me know if somebody had a solution for this trouble...

Ciao


Did you experiene anxiety during start-up? If so, did it subside?

Thanks

#5 emoticon25

emoticon25

    Newbie

    ID: 29087

  • Newbie
  • Pip
  • 16 posts

Posted 30 August 2009 - 06:02 AM

Hi emoticon25,

Sweating is something that I have experience on two different ADs, but I am pleased to say the sweating reduced and went after 3 months in my case.

If this continues to be a problem see you Doctor for advice and perhaps some treatment.

Best Wishes

Jim Bow


are you talking about sweating with wellbutrin? or are you taking other meds?

#6 emoticon25

emoticon25

    Newbie

    ID: 29087

  • Newbie
  • Pip
  • 16 posts

Posted 30 August 2009 - 06:10 AM

Hi all,

i have been taking 150mg wellbutrin for 8 weeks for now.

lot of side effects are now reduced (well!). (one of the best that has not been reduced is sexual drive! :-))

but there are two problem:
- fatigue making sports (i'm experiencing less performance than in the past)
- LOT OF SWEAT

SWEAT is very difficult to afford. My face looks sweat, i'm always in the bath to wash myface. It's hot here in this season but i have never experienced so much sweating all over my body. I don't feel compfortable with the others.

Please, let me know if somebody had a solution for this trouble...

Ciao


Did you experiene anxiety during start-up? If so, did it subside?

Thanks


Not anxiety. Only a bit af activation in start-up. In the beginning you can think this is a trouble, but if you stay calm after some days it goes away

:-)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users